MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. AIRE-CUF TRACHY TUBE 7.0MM ADLT MID-RNGE,ADJUST HYPERFLEX; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. AIRE-CUF TRACHY TUBE 7.0MM ADLT MID-RNGE,ADJUST HYPERFLEX; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 75HA70
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that during a pre-test check, the cuff component of the tracheostomy tube failed to inflate equally.No death or serious injury was reported in connection with this incident.
 
Additional Manufacturer Narrative
One mid-range adjustable hyperflex tracheostomy (trach) was returned for analysis in good condition.Inflation test was performed by using a syringe to inflate the cuff with 20cc of air.The cuff symmetry did not exceed the 1/3:2/3 for an aire cuff trach.The cuff was removed from the shaft and four thickness measurements of the cuff were taken using a digital mitutoyo thickness gage; all measurements are within specification.Based on the evidence, the root cause is unknown as the complaint could not be confirmed.

Brand Name
AIRE-CUF TRACHY TUBE 7.0MM ADLT MID-RNGE,ADJUST HYPERFLEX
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7861774
Report Number3012307300-2018-03585
Device Sequence Number1565546
Product Code JOH
UDI-Device Identifier15021312013849
UDI-Public15021312013849
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number75HA70
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2018
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1